Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Meds

Meds

I take plaquilnil and meththotrexate so far third time feel sickto stomach. And have head ache. Very tired is this normal will it go away took it today

A myRAteam Member said:

I take Plaquenil along with injectable methotrexate(Rasuvo). Taking the injectable really helps with stomach issues.

posted over 4 years ago
A myRAteam Member said:

Hi Debra,have you tried taking your meds with milk? My specialist and pharmacist both recommended taking them with food as well as milk.It helped I experienced no nausea or vomiting.

posted over 4 years ago
A myRAteam Member said:

@A myRAteam Member They still use it as a chemo drug for some childhood cancers. The dosage we are on is considerably less. Are you taking anything now? Sometimes methotrexate is not enough to control the disease and another drug needs to be added usually a biologic. @A myRAteam Member The injectable is supposed to help those who can;t take it orally. Also make sure you are taking a prescription dosage of folic acid daily, I found the plaquenil gave me diarrhea. So the two meds together could make you feel sick to your stomach.

posted over 4 years ago
A myRAteam Member said:

Don't do well with oral mtx. I take a shot once per week. I then go to bed and just kinda conk out. A bit drowsy next day.,

posted over 4 years ago
A myRAteam Member said:

I am on Leflunomide and I was still getting medium flare ups. My dr added Methotrexate and the side effects I had were horrible. Diarrhea, major fatigue, headaches, nauseous, rash under my arms, tingling in feet. I was miserable for a month so I stopped and all the side effects went away. It did stop my flare ups but not worth the side effects. I am currently trying to get off my prednisone and still having some small flare ups that I control with taking extra prednisone. I am scared to try a new RA drug.

posted over 4 years ago
Already a Member? Log in